# SDR RAAA97B2028

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 87310011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 FLOOR PROXIMITY EGRESS LIGHT FAILED SERVICE CHECK.  CHANGED BATTERY PACK DUE DISCHARGED.
